Search

Rising Pharma - Cetirizine HCL 10 mg - Antihistamine Seasonal Allergy Tablets - 100 tablets

KWD 3.500
KWD 4

1 +

Special Features

  • Compare to Zyrtec active ingredient
  • 24 Hour Relief of Sneezing, Runny Nose, Itchy, Watery Eyes, Itchy Throat or Nose
  • Provides effective, 24-hour relief of indoor and outdoor allergy symptoms.
  • Begins to work in as little as 1 hour and provides effective 24-hour relief.

Related Items


{"error":"Error","cart_limit":"You have too many items in your cart.","prod_limit":"You cannot add any more of this item"}